# SDR AALA20040496

- Difficulty date: April 27, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT SIGN AT FORWARD GALLEY INOPERATIVE.  REPLACED WIRE FROM FORWARD GALLEY TO SIDEWALL FOR EMERGENCY EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
